Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Have yellow patches on roof of mouth and tongue has red spots. On antibiotics. Does excess intake of antibiotics cause oral thrush?

User rating for this question
Very Good
Answered by

Rheumatologist
Practicing since : 2008
Answered : 2356 Questions
Question
I have light yellow patches on roof of mouth and tongue has got red spots as I was on antibiotics from last 2
Months does intake of too many antibiotics cause this and do we get oral thrush .
Iam waiting for the answer the could
U pls
Answer quickly
Posted Sat, 2 Nov 2013 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Shruti Rijhwani 55 minutes later
Brief Answer:
Yes.

Detailed Answer:
Dear Madam,

Thank you for posting your query on XXXXXXX

Well looking into your problem I will like to tell that there is every likelihood that your oral thrush can be due to prolonged use of antibiotics . Prolonged use of antibiotics also lead to glossitis that may be you are reffering as the red patches on the tongue .

You are advised to take a multivitamin supplement , use Tab Fluconazole 150 mg one tablet only , have curd in your diet , avoid eating spicy and hot food . Anti fungal gargles are also advisable .Kindly check with your treating doctor before doing this as he has treated you and remains the best judge of the situation and would be able to guide you better.

Take care.

Dr. Shruti
Above answer was peer-reviewed by
 
Follow-up: Have yellow patches on roof of mouth and tongue has red spots. On antibiotics. Does excess intake of antibiotics cause oral thrush? 2 minutes later
Thanks doctor XXXXXXX m worried tht there are some yellow patches at roof of the mouth above the tonsils so is it normal
Can u help
Me plss
 
 
Answered by Dr. Shruti Rijhwani 3 hours later
Brief Answer:
Follows.

Detailed Answer:
Dear Madam,

Yes it can be there in oral thrush . Well mam I will only be able to advise you but if you see your treating doctor it will be better as oral examination should be done in such cases .

Dr. Shruti
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor